# SDR DALA104076309

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 84,943 hours, 10,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK LT UPPER DECK DOOR BATTERY TEST FAILED.  REPLACED POWER SUPPLY AND BATTERY. CHECKS OK ACFT RETURNED TO SERVICE.
